Improved bounds on the union complexity of fat objects

Research output: Contribution to journalArticleAcademicpeer-review

25 Citations (Scopus)

Abstract

We introduce a new class of fat, not necessarily convex or polygonal, objects in the plane, namely locally ¿-fat objects. We prove that the union complexity of any set of n such objects is O(¿ s+2(n)log¿2 n). This improves the best known bound, and extends it to a more general class of objects.
Original languageEnglish
Pages (from-to)127-140
JournalDiscrete and Computational Geometry
Volume40
Issue number1
DOIs
Publication statusPublished - 2008

Fingerprint Dive into the research topics of 'Improved bounds on the union complexity of fat objects'. Together they form a unique fingerprint.

  • Cite this